| Model Number |
02.112.048 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation for a shaft fracture utilizing a va-lcp anterior plate.There was a union of fracture after 6 weeks duration and there were intra-operative complications reported, which is the patient experienced over-countouring of plate, locking hole did not lock and difficulty backing screw out.Patient outcome is unknown.No further information is available.This report is for one (1) 2.7mm/3.5mm va-lcp lat ant clavicle plate/11h/113mm.This is report 1 of 2 for complaint (b)(4).